# SDR WX0A2015092472891

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- Aircraft time: 66,917 hours, 40,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR FWD OVERWING FLOOR EXIT MARKERS ARE INOPERATIVE.  REPLACED BATTERY POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
